Table of Contents
International Journal of Evolutionary Biology
Volume 2011, Article ID 641501, 10 pages
http://dx.doi.org/10.4061/2011/641501
Research Article

Modularity of the Oral Jaws Is Linked to Repeated Changes in the Craniofacial Shape of African Cichlids

Department of Biology, Syracuse University, 107 College Place, Syracuse, NY 13244, USA

Received 16 December 2010; Accepted 14 February 2011

Academic Editor: Stephan Koblmüller

Copyright © 2011 Kevin J. Parsons et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kevin J. Parsons, W. James Cooper, and R. Craig Albertson, “Modularity of the Oral Jaws Is Linked to Repeated Changes in the Craniofacial Shape of African Cichlids,” International Journal of Evolutionary Biology, vol. 2011, Article ID 641501, 10 pages, 2011. https://doi.org/10.4061/2011/641501.